On M-term approximations of the Nikol’skii - Besov class

Show simple item record

dc.contributor.author Akishev, G.
dc.date.accessioned 2022-07-07T10:05:00Z
dc.date.available 2022-07-07T10:05:00Z
dc.date.issued 2016
dc.identifier.citation Akishev G. On M-term approximations of the Nikol’skii - Besov class/G. Akishev//Hacettepe Journal of Mathematics and Statistics. -2016. Vol.45. Р.297-310. ru_RU
dc.identifier.uri https://rep.ksu.kz//handle/data/13500
dc.description.abstract In this paper, we consider a Lebesgue space with a mixed norm of periodic functions of many variables. We obtain the exact estimation of the best M-term approximations of Nikol’skii’s and Besov’s classes in the Lebesgue space with the mixed norm. ru_RU
dc.language.iso en ru_RU
dc.publisher Hacettepe Journal of Mathematics and Statistics ru_RU
dc.relation.ispartofseries Hacettepe Journal of Mathematics and Statistics;Vol 45(2)/2016
dc.subject Lebesgue space ru_RU
dc.subject Nikol’skii - Besov class ru_RU
dc.subject approximation ru_RU
dc.title On M-term approximations of the Nikol’skii - Besov class ru_RU
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account